| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dry Eye(s) (1814); Visual Disturbances (2140); Halo (2227)
| Date of Event |
08/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A consumer reported following an intraocular lens (iol) implant procedure, the patient experienced glare and halos.Patient could not drive at night, patient had dry eyes since surgery and had tried calcineurin inhibitor immunosuppressants and corticosteroids with no help, planned for lens explant to monofocal.Additional information was requested.
Additional Manufacturer Narrative
Additional information provided in b.5.The manufacturer internal reference number is: (b)(6).
Event or Problem Description
Additional information was received as lens replaced with non-company lens.